PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1992 | 102 | 3 | 239-256
Tytuł artykułu

Reiteration and a Wolff theorem for interpolation methods defined by means of polygons

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove a reiteration theorem for interpolationmethods defined by means of polygons, and a Wolff theorem for the case when the polygon has 3 or 4 vertices. In particular, we establish a Wolff theorem for Fernandez' spaces, which settles a problem left over in [5].
Słowa kluczowe
Czasopismo
Rocznik
Tom
102
Numer
3
Strony
239-256
Opis fizyczny
Daty
wydano
1992
otrzymano
1991-08-13
poprawiono
1992-02-07
Twórcy
  • Departamento de Matemáticas, Facultad de Ciencias, Universidad Autónoma de Madrid, 28049 Madrid, Spain
  • Facultad de Matemáticas, Universidad de Murcia, Campus de Espinardo, 30071 Murcia, Spain
Bibliografia
  • [1] N. Aronszajn and E. Gagliardo, Interpolation spaces and interpolation methods, Ann. Mat. Pura Appl. 68 (1965), 51-118.
  • [2] J. Bergh and J. Löfström, Interpolation Spaces. An Introduction, Springer, Berlin 1976.
  • [3] Yu. A. Brudnyĭ and N. Ya. Kruglyak, Interpolation Functors and Interpolation Spaces, Vol. 1, North-Holland, Amsterdam 1991.
  • [4] F. Cobos, T. Kühn and T. Schonbek, One-sided compactness results for Aronszajn-Gagliardo functors, J. Funct. Anal. 105 (1992), to appear.
  • [5] F. Cobos and J. Peetre, A multidimensional Wolff theorem, Studia Math. 94 (1989), 273-290.
  • [6] F. Cobos and J. Peetre, Interpolation of compact operators: the multidimensional case, Proc. London Math. Soc. 63 (1991), 371-400.
  • [7] M. Cwikel and S. Janson, Real and complex interpolation methods for finite and infinite families of Banach spaces, Adv. in Math. 66 (1987), 234-290.
  • [8] D. L. Fernandez, Interpolation of $2^n$ Banach spaces, Studia Math. 45 (1979), 175-201.
  • [9] D. L. Fernandez, Interpolation of $2^d$ Banach spaces and the Calderón spaces X(E), Proc. London Math. Soc. 56 (1988), 143-162.
  • [10] C. Foiaş and J. L. Lions, Sur certains théorèmes d'interpolation, Acta Sci. Math. (Szeged) 22 (1961), 269-282.
  • [11] S. Janson, P. Nilsson, J. Peetre and M. Zafran, Notes on Wolff's note on interpolation spaces, Proc. London Math. Soc. 48 (1984), 283-299.
  • [12] G. Sparr, Interpolation of several Banach spaces, Ann. Mat. Pura Appl. 99 (1974), 247-316.
  • [13] T. Wolff, A note on interpolation spaces, in: Proc. Conf. on Harmonic Analysis, Minneapolis 1981, Lecture Notes in Math. 908, Springer, Berlin 1982, 199-204.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv102i3p239bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.